Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 67, Number 5

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 67, Number 5 (1961)
Bull. Amer. Math. Soc. 67 (1961)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 67, Number 5 (1961)
Bull. Amer. Math. Soc. 67 (1961)
More Information
Full-text PDF Free Access     Request Permissions
Modern developments in the geometry of numbers
Hans Zassenhaus.
Bull. Amer. Math. Soc. 67 (1961), 427-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132040
Research problems
Bull. Amer. Math. Soc. 67 (1961), 456-460
More Information
Full-text PDF Free Access     Request Permissions
The June meeting in Seattle
R. S. Pierce.
Bull. Amer. Math. Soc. 67 (1961), 461-462
More Information
Full-text PDF Free Access     Request Permissions
Kennzeichnung $Γ$-primer Graphen
H. A. Jung.
Bull. Amer. Math. Soc. 67 (1961), 463-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130840
Correction to “Spaces of Riemann surfaces as bounded domains”
Lipman Bers.
Bull. Amer. Math. Soc. 67 (1961), 465-466
More Information
Full-text PDF Free Access     Request Permissions
On continuity of inverse operators
W. Słowikowski.
Bull. Amer. Math. Soc. 67 (1961), 467-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131742
Examples of periodic maps on Euclidean spaces without fixed points
J. M. Kister.
Bull. Amer. Math. Soc. 67 (1961), 471-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130929
A class of conformal metrics
Maurice Heins.
Bull. Amer. Math. Soc. 67 (1961), 475-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130974
A representation of the infinitesimal generator of a diffusion process
L. L. Helms.
Bull. Amer. Math. Soc. 67 (1961), 479-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132411
An elementary theorem in geometric invariant theory
David Mumford.
Bull. Amer. Math. Soc. 67 (1961), 483-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0150148
The argument of an entire function
Herbert S. Wilf.
Bull. Amer. Math. Soc. 67 (1961), 488-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131549
Conical singular points of diffeomorphisms
William Huebsch and Marston Morse.
Bull. Amer. Math. Soc. 67 (1961), 490-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145548
Flows on some three dimensional homogeneous spaces
L. Auslander, L. Green and F. Hahn.
Bull. Amer. Math. Soc. 67 (1961), 494-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130325
Quotient spaces and the open map theorem
W. Słowikowski.
Bull. Amer. Math. Soc. 67 (1961), 498-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131743
On a new functional transform in analysis: The maximum transform
Richard Bellman and William Karush.
Bull. Amer. Math. Soc. 67 (1961), 501-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131685
On the existence of invariant measures
Henry M. Schaerf.
Bull. Amer. Math. Soc. 67 (1961), 504-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137819
A new proof and an extension of Hartog’s theorem
Leon Ehrenpreis.
Bull. Amer. Math. Soc. 67 (1961), 507-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131663
Cartesian products of contractible open manifolds
D. R. McMillan Jr..
Bull. Amer. Math. Soc. 67 (1961), 510-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0131280
Cohomology of maximal ideal spaces
Andrew Browder.
Bull. Amer. Math. Soc. 67 (1961), 515-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0130580

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

An introduction to homological algebra, by D. G. Northcott.
Reviewer: Alex Rosenberg
Bull. Amer. Math. Soc. 67 (1961), 440-442
Review information
Full-text PDF Free Access
Fourier transforms, by R. R. Goldberg.
Reviewer: Walter Rudin
Bull. Amer. Math. Soc. 67 (1961), 440
Review information
Full-text PDF Free Access
Lectures on modern geometry, by B. Segre.
Reviewer: Hans Freudenthal
Bull. Amer. Math. Soc. 67 (1961), 442-443
Review information
Full-text PDF Free Access
Qualitative theory of differential equations., by V. V. Nemytskii and V. V. Stepanov.
Reviewers: Norman Levinson and W. H. Gottschalk
Bull. Amer. Math. Soc. 67 (1961), 443-446
Review information
Full-text PDF Free Access
Probability theory, by Michel Loève.
Reviewer: J. L. Doob
Bull. Amer. Math. Soc. 67 (1961), 446-447
Review information
Full-text PDF Free Access
Vorlesungen über Orthogonalreihen, by F. G. Tricomi.
Reviewer: A. Erdélyi
Bull. Amer. Math. Soc. 67 (1961), 447-449
Review information
Full-text PDF Free Access
Special relativity, by W. Rindler.
Reviewer: Alfred Schild
Bull. Amer. Math. Soc. 67 (1961), 449-450
Review information
Full-text PDF Free Access
Seminar on transformation groups, by A. Borel.
Reviewer: P. E. Conner
Bull. Amer. Math. Soc. 67 (1961), 450-454
Review information
Full-text PDF Free Access
Integral functions, by M. L. Cartwright.
Reviewer: J. Korevaar
Bull. Amer. Math. Soc. 67 (1961), 454-455
Review information
Full-text PDF Free Access